# SDR ASAA0410567

- Difficulty date: November 19, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65671406
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM TRACK HAS CORROSION IN THE INBOARD FLANGE BOTTOM SIDE AROUND SCREW HOLES.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS, STRAPS, AND TRIPPER STRAP IAW AS EA AND AAR EA.  (M)
